RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 3, Pages 538–540 (Mi dan8198)  

MATHEMATICS

On the property of being a Riesz basis of systems of eigen- and adjoint elements of differential equations with operator coefficients

M. Rakhimovab

a Turkmen Institute of National Economy Ashgabat
b Lomonosov Moscow State University

Full text: PDF file (376 kB)

Bibliographic databases:
UDC: 517.95
Presented: А. Н. Тихонов
Received: 11.02.1986

Citation: M. Rakhimov, “On the property of being a Riesz basis of systems of eigen- and adjoint elements of differential equations with operator coefficients”, Dokl. Akad. Nauk SSSR, 293:3 (1987), 538–540

Citation in format AMSBIB
\Bibitem{Rak87}
\by M.~Rakhimov
\paper On the property of being a Riesz basis of systems of eigen- and
adjoint elements of differential equations with operator coefficients
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 3
\pages 538--540
\mathnet{http://mi.mathnet.ru/dan8198}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=884051}
\zmath{https://zbmath.org/?q=an:0643.47021}


Linking options:
  • http://mi.mathnet.ru/eng/dan8198
  • http://mi.mathnet.ru/eng/dan/v293/i3/p538

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:3
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019